Analysis of the Schwarz algorithm for mixed finite elements methods
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 6, p. 739-756
@article{M2AN_1992__26_6_739_0,
     author = {Ewing, R. E. and Wang, J.},
     title = {Analysis of the Schwarz algorithm for mixed finite elements methods},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {26},
     number = {6},
     year = {1992},
     pages = {739-756},
     zbl = {0765.65104},
     mrnumber = {1183415},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_6_739_0}
}
Ewing, R. E.; Wang, J. Analysis of the Schwarz algorithm for mixed finite elements methods. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 6, pp. 739-756. http://www.numdam.org/item/M2AN_1992__26_6_739_0/

[1] I. Babuška, The finite element method with Lagrangian multipliers, Numer. Math., 20 (1973), 179-192. | MR 359352 | Zbl 0258.65108

[2] I. Babuška, On the Schwarz algorithm in the theory of differential equations of mathematical physics, Tchecosl. Math. J., 8 (1958), 328-342 (in Russian). | Zbl 0083.11301

[3] J. H. Bramble, R. E. Ewing, J. E. Pasciak and A. H. Schatz, A preconditioning technique for the efficient solution of problems with local grid refinement, Compt. Meth. Appl. Mech. Eng., 67 (1988), 149-159. | Zbl 0619.76113

[4] J. H. Bramble, J. E. Pasciak, J. Wang and J. Xu, Convergence estimates for product iterative methods with applications to domain decomposition and multigrid, Math. Comp. (to appear). | MR 1090464 | Zbl 0754.65085

[5] J. H. Bramble, J. E. Pasciak, J. Wang and J. Xu, Convergence estimate for multigrid algorithms without regularity assumptions, Math. Comp. (to appear). | MR 1079008 | Zbl 0727.65101

[6] F. Brezzi, On the existence, uniqueness, and approximation of saddle point problems arising from Lagrangian multipliers, R.A.I.R.O., Modél. Math. Anal. Numér., 2 (1974), 129-151. | Numdam | MR 365287 | Zbl 0338.90047

[7] F. Brezzi, J. Jr. Douglas, R. Durán and L. D. Marini, Mixed finite elements for second order elliptic problems in three variables, Numer. Math., 51 (1987), 237-250. | MR 890035 | Zbl 0631.65107

[8] F. Brezzi, J. Jr. Douglas, R. Fortin and L. D. Marini, Efficient rectangular mixed finite elements in two and three space variables, R.A.I.R.O., Modél. Math. Anal. Numér., 21 (1987), 581-604. | Numdam | MR 921828 | Zbl 0689.65065

[9] F. Brezzi, J. Jr. Douglas and L. D. Marini, Two families of mixed finite elements for second order elliptic problems, Numer. Math., 47 (1985), 217-235. | MR 799685 | Zbl 0599.65072

[10] J. Jr. Douglas and J.E. Roberts, Global estimates for mixed finite element methods for second order elliptic equations, Math. Comp., 45 (1985), 39-52. | MR 771029 | Zbl 0624.65109

[11] J. Jr. Douglas and J. Wang, Superconvergence of mixed finite element methods on rectangular domains, Calcolo, 26 (1989), 121-134. | MR 1083049 | Zbl 0714.65084

[12] J. Jr. Douglas and J. Wang, A new family of mixed finite element spaces over rectangles, submitted. | MR 1288240 | Zbl 0806.65109

[13] R. E. Ewing and J. Wang, Analysis of mixed finite element methods on locally-refined grids, submitted. | Zbl 0772.65071

[14] R. E. Ewing and J. Wang, Analysis of multilevel decomposition iterative methods for mixed finite element methods, submitted to R.A.I.R.O., Modél. Math. Anal. Numér. | Numdam | Zbl 0823.65035

[15] P. G. Ciarlet, « The Finite Element Method for Elliptic Problems », North-Holland, New York, 1978. | MR 520174 | Zbl 0383.65058

[16] M. Dryja and O. Widlund, An additive variant of the Schwarz alternating method for the case of many subregions, Technical Report, Courant Institute of Mathematical Sciences, 339 (1987).

[17] M. Dryja and O. Widlund, Some domain decomposition algorithms for elliptic problems, Technical Report, Courant Institute of Mathematical Sciences, 438 (1989). | MR 1038100

[18] R. Falk and J. Osborn, Error estimates for mixed methods, R.A.I.R.O.,Modél. Math. Anal. Numér., 14 (1980), 249-277. | Numdam | MR 592753 | Zbl 0467.65062

[19] M. Fortin, An analysis of the convergence of mixed finite element methods, R.A.I.R.O., Modél. Math. Anal. Numér, 11 (1977), 341-354. | Numdam | MR 464543 | Zbl 0373.65055

[20] R. Glowinski and M. F. Wheeler, Domain decomposition and mixed finite element methods for elliptic problems, In the Proceedings of the First International Symposium on Domain Decomposition Methods for Partial Differential Equations, R. Glowinski, G. H. Golub, G. A. Meurant and J. Périaux (eds.), 1988. | MR 972509 | Zbl 0661.65105

[21] P. L. Lions, On the Schwarz alternating method, In the Proceedings of the First International Symposium on Domain Decomposition Methods for Partial Differential Equations, R. Glowinski, G. H. Golub, G. A. Meurant and J. Périaux (eds.), 1988. | MR 972510 | Zbl 0658.65090

[22] T. P. Mathew, « Domain Decomposition and Iterative Refinement Methods for Mixed Finite Element Discretizations of Elliptic Problems», Ph. D. Thesis, New York University, 1989.

[23] A. M. Matsokin and S. V. Nepomnyaschikh, A Schwarz alternating method in a subspace, Soviet Math., 29(10) (1985), 78-84. | Zbl 0611.35017

[24] P.-A. Raviart and J.-M. Thomas, A mixed finite element method for 2nd order elliptic problems, In Mathematical Aspects of Finite Element Methods, Lecture Notes in Math. (606), Springer-Verlag, Berlin and New York, 1977, 292-315. | MR 483555 | Zbl 0362.65089

[25] H. A. Schwarz, Über einige Abbildungsaufgaben, Ges. Math. Abh., 11(1869), 65-83.

[26] J. Wang, Convergence analysis without regularity assumptions for multigrid algorithme based on SOR smoothing, SIAM J. Numer. Anal, (to appear). | MR 1173181 | Zbl 0753.65093

[27] J. Wang, Convergence analysis of Schwarz algorithm and multilevel decomposition iterative methods I : self adjoint and positive definite elliptic problems, SIAM J. Numer. Anal, (submitted) and in the « Proceeding of International Conference on Iterative Methods in Linear Algebra », Belgium, 1991. | MR 1159720 | Zbl 0785.65115

[28] J. Wang, Convergence analysis of Schwarz algorithm and multilevel decomposition iterative methods II : non-self adjoint and indefinite elliptic problems, SIAM J. Numer. Anal, (submitted). | Zbl 0777.65066

[29] J. Wang, Asymptotic expansions and L∞-error estimates for mixed finite element methods for second order elliptic problems, Numer. Math., 55 (1989), 401-430. | MR 997230 | Zbl 0676.65109